# SDR 05FDEA00413

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 69,761 hours, 28,142 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: NRC6068509
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-55448 WINGS - FLAP VANE SUPPORT CORROSION REWORK LT   OUTBOARD FLAP.  COMPLIED WITH EA 8-5750-55448.
